# SDR ASAA2022020837392

- Difficulty date: February 8, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,049 hours, 16,246 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C5832
- Condition: Inoperative
- Location: E/E Rack E2-1
- Part time: 54,054 hours, 16,247 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BAT DISCHARGE LIGHT ON. GROUNDED - YES. BOTH BATTERIES, AND MAIN BATT CHARGER REPLACED IAW B737-800 AMM 24-31-11-000-802-002, 24-31-11-400-802-002, 24-31-21-000-802-002, 24-31-21-400-802-002 REV 76 OCT 15 2021. OPS CHECK NORMAL A/C OK FOR SVC.
